72.1K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen: leg hair growth & anti depressants

4 REPLIES 4
MissGreen
Member

Re: Tamoxifen: leg hair growth & anti depressants

Thank you curleyChris
Curleychris
Member

Re: Tamoxifen: leg hair growth & anti depressants

Hi i am on Tamoxifen and the anti -depressant Venlaflaxine.

Hot flushes have eased considerably.

Not noticed any difference with hair.

 

MissGreen
Member

Re: Tamoxifen: leg hair growth & anti depressants

Thank you Lolly73 x
lolly73
Member

Re: Tamoxifen: leg hair growth & anti depressants

hi, thinks its citalopram x

MissGreen
Member

Tamoxifen: leg hair growth & anti depressants

Hi guys I have a couple of queries re Tamoxifen and wondered if anyone can answer them?

 

I have been on Tamoxifen since June following a recurrence in my left breast (11 years after having the Tram Flap breast reconstruction)

 

1) has anyone experienced erratic leg hair growth whilst taking it?  I normally get my legs waxed but the other month the hair came back really quickly so I had to re wax.  Since then,3.5 weeks, I have barely had any growth.  Last time I was on taxoxifen I was also having chemo so lost all my hair hence me not really knowing if this too can also be a side effect of taking Tamoxifen.

 

2) Hot flushes, night sweats and general hormonal emotions have been awful but this could also be my age, now 45 and possibly peri-menopausal.  I remember last time around I was prescribed an anti-depressant which was know to combat the side effects of Tamoxifen but can't remember it's name.  I wondered if anyone can help with this?

 

Any insight into either of my issues would be great.

 

thanks

 

T